# SDR AUS20011052

- Difficulty date: October 5, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Mlg Wheel
- Component: Wheel/Ski/Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD MAIN WHEEL TIE BOLTS (5OFF) BROKEN. TIRE DEFLATED AND BRAKE DAMAGED.
